, Volume 72, Issue 2, pp 311-316
Date: 09 Nov 2012

On the maximum size of Erdős-Ko-Rado sets in \(H(2d+1, q^2)\)

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

Erdős-Ko-Rado sets in finite classical polar spaces are sets of generators that intersect pairwise non-trivially. We improve the known upper bound for Erdős-Ko-Rado sets in \(H(2d+1, q^2)\) for \(d>2\) and \(d\) even from approximately \(q^{d^2+d}\) to \(q^{d^2+1}.\)

Communicated by J. D. Key.
Dedicated to Dieter Jungnickel on the occasion of his sixtieth birthday.